MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA POOL - MAYFIELD 2 SERIES BASE UNIT STANDARD; MAYFIELD COMPOSITE SERIES

INTEGRA LIFESCIENCES CORPORATION OH/USA POOL - MAYFIELD 2 SERIES BASE UNIT STANDARD; MAYFIELD COMPOSITE SERIES
Model Number A3101
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during "emergency clipping of aneurysm", the pool - mayfield 2 series base unit standard (a3101p) was wobbling and the teeth or starbursts was not gripping in.The unit was replaced prior to prep and draping for the clipping of the aneurysm.There was a 15 to 20 minutes surgical delay; however, no patient injury occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The mayfield 2 series base unit standard (a3101p) was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the investigation of the returned base unit showed that it is functioning correctly and no slippage is observed.However, the swivel adaptor is not releasing after the transitional knob is opened.Root cause - evaluation found no device deficiencies that would have contributed to the reported complaint.Probable root cause includes routine wear and improper or suboptimal setup of the mayfield system on the patient.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
POOL - MAYFIELD 2 SERIES BASE UNIT STANDARD
Common Device Name
MAYFIELD COMPOSITE SERIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15512634
Report Number3004608878-2022-00201
Device Sequence Number5069737
Product Code FWZ
UDI-Device Identifier10381780268161
UDI-Public10381780268161
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3101
Device Catalogue NumberA3101P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown